MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2R8486
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a non-dehp solution set leaked lipids from the y-site port.This occurred during lipid injectable emulsion (smof) treatment.The leak was noticed approximately 4.5 hours after the start of infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6 (update codes), h11.H11: the actual device and a photo of the sample were received for evaluation.Visual inspection of the photo observed a leak at the gland of the y site clearlink.Visual inspection of the returned sample did not identify any abnormalities that could have contributed to the reported condition.Pressure and clear passage under water testing, were performed on the sample; no defects were observed.The reported condition was verified in the photo.The cause of the condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24701188
Report Number1416980-2026-01084
Device Sequence Number21343711
Product Code FPA
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161808
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2R8486
Device Catalogue Number2R8486
Device Lot NumberR25J20048
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer04/09/2026
09/02/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date04/30/2026
09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPID INJECTABLE EMULSION.
Patient SexUnknown